# SDR 95ZZZX1860

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817BE
- Make and model: Beech 1900C
- Aircraft serial: UB52
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Retainer
- Part number: C2858
- Condition: Failed
- Location: Lt Propeller
- Part time: 16,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED OIL FILTER INSPECTION, FINE METAL DEBRIS WAS FOUND IN THE LEFT ENGINE OIL FILTER.  DUE TO PRIOR OPERATING EXPERIENCE, AN INTERNAL BORESCOPE OF THE PROPELLER WAS PERFORMED.  THE BORESCOPE INSPECTION REVEALED DISTRESS TO THE FEATHERING SPRING RETAINING CUP WHICH WAS INSTALLED IAW HARTZELL SB 173 ON JUNE 23, 1992 AT LAST OVERHAUL.  THE PROPELLER WAS REMOVED FOR INVESTIGATION AND OVERHAUL.  SUBSEQUENT GROUND RUN OF THE AIRCRAFT FOUND NO FURTHER METAL DEBRIS GENERATION.  AIRCRAFT WAS RETURNED TO SERVICE.
